... much sedation. On Lamictal and Ativan which have lately not kept my anxiety and hypomania (Bipolar 1) in check but are still viable options for me. I'm scared of all I read about Seroquel. It sort of makes me feel weird and spacy, and I can't say that my sleep is exactly consistent, however, it is always deep. What does this do for anxiety, specifically? Anyone know? Sorry so wordy I am getting desperate
I have been on Seroquel for years now. It had worked wonderfully for me. I also take Lamictal, and clonazepam. I was taking Ativan but found clonazepam helped my anxiety better because it has a longer halflife. So stays in system longer.
I gradually increased my dose of Seroquel and now take 300mg every night.
My pdoc put me on Seroquel for the antipsychotic properties, but turned out that FINALLY I could sleep well. I had insomnia before taking Seroquel. Yes, you have to increase very gradually and give it a bit of time.
Recently, I was having extreme symptoms of anxiety and my pdoc raised my dose of Seroquel too 800mg spread out throughout the day and night. THIS DID NOT WORK FOR ME. His reasoning was that for SOME people Seroquel can help anxiety. NOT ME. I just felt drugged out all the time. He put me back on my regular nightly 300mg dose soon after. Every individual
reacts so different to meds, dosage, etc. I know people that are on 50mg's of Seroquel at night and that works well for them.
Sorry my response wordy and scattered. As far as your specific question bout what seroquel does for anxiety "specifically" all i can tell you is it did not help with my anxiety at all.
You could tell your pdoc how your feeling on it, ask him what he thinks the specifics seroquel possibly can help with anxiety and perhaps you'll get better answer from him or her? Anyway, wish you much luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 5 answers
Posted 25 Jul 2014 • 2 answers
Posted 11 Feb 2016 • 3 answers
Posted 22 Mar 2016 • 1 answer
Posted 19 Sep 2016 • 1 answer